# SDR UPS02837415

- Difficulty date: December 28, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT CARGO PIT AT FS 1040-1060 L31L SPLICE FITTING IS CRACKED AT AFT O/B END.  R&R FITTINGS IAW DC8 SRM 51-1-20D, 51-1-11.
